MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-26
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Inflammation (1932); Cardiogenic Shock (2262); Heart Failure/Congestive Heart Failure (4446); Hemodynamic instability (4868)
Date of Event 01/16/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported, approximately three years following the implant of this 26mm transcatheter aortic bioprosthetic valve (tav), the patient presented with signs of heart failure and hemodynamic instability.Upon assessment, high gradients were noted; however, gradient levels were not provided and recent previous gradient levels were not reported for comparison.Five days after presentation, the tav was noted to be severely stenosed.Two weeks later, prior to the scheduled tav replacement, a bioprosthetic aortic scallop intentional laceration to prevent iatrogenic coronary artery obstruction (basilica) technique was unsuccessfully attempted.Subsequently, the basilica and tav replacement procedure were aborted.Two days later, the patient was brought back for re-intervention for the failed tav; the basilica technique was successful and a non-medtronic (edwards sapien) tav was implanted within the failed medtronic tav.At an unknown point during the post-operative hospital stay, the patient died.The cause of death was not received; however, the physician indicated the death was related to the medtronic valve and systemic inflammation from excess procedural radiation.
 
Event or Problem Description
Additional information was received that the mean gradient when the patient presented with high gradients was 86 millimeters of mercury (mm hg), and there was evidence of leaflet thickening on the transcatheter valve, but no evidence of thrombus on the transcatheter valve.Prior to the tav-in-tav, the patient was in cardiogenic shock from the transcatheter valve.Per the physician, the cause of death was unknown; however, it was noted that the cause of death was not cardiac.The patient's underlying medical history contributed to the death.
 
Additional Manufacturer Narrative
Updated data: b2.B5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected data: b2.Date of death updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key24723066
Report Number9617601-2026-02109
Device Sequence Number10161310
Product Code NPT
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2024
Device Model NumberEVOLUTFX-26
Device Catalogue NumberEVOLUTFX-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/30/2026
06/16/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/20/2026
07/13/2026
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Death; Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight205 LB